# SDR FDEA202310061715

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 17,827 hours, 3,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W83414
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERIM REPAIR FOR DENT, AT STA 132.21 BELOW F/O WINDOW. FUSELAGE SKIN AT STA 132.21 BELOW F/O WINDOW DENT AREA REPAIRED AS PER B777 SRM 51-  40-02,SRM 51-10-02,SRM 51-70-01,SRM 51-40-08,SRM 51-40-05,SRM 53-00-01 REPAIR 4 ,SRM 51-20-01   AND SRM 51-20-05 REV 45.0 AND EA:G-5330-T0373214 B P4 ,TITLE :FUSELAGE - PLATES & SKINS -   INTERIM & PERMANENT REPAIR FOR DENT , STA 132.21 BELOW F/O  WINDOW, REFER TO WRI :   53304742 FOR WORK DETAILS . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
